Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 472956, 7 pages
http://dx.doi.org/10.1155/2013/472956
Research Article

Bounds of the Spectral Radius and the Nordhaus-Gaddum Type of the Graphs

School of Mathematics and Information Science, Leshan Normal University, Leshan 614004, China

Received 28 February 2013; Accepted 14 May 2013

Academic Editors: H.-L. Liu and Y. Wang

Copyright © 2013 Tianfei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianfei Wang, Liping Jia, and Feng Sun, “Bounds of the Spectral Radius and the Nordhaus-Gaddum Type of the Graphs,” The Scientific World Journal, vol. 2013, Article ID 472956, 7 pages, 2013. https://doi.org/10.1155/2013/472956.